# SDR YENA20151007447

- Difficulty date: October 7, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000032
- Aircraft time: 26,628 hours, 16,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND AFT CARGO DOOR FWD FINGER DOUBLER HAS CORROSION AT FRAME 77.  REMOVED CORROSION IAW SRM 51-12-01.   REMOVED AND REPLACED THE FINGER DOUBLER IAW SRM 51-43-01, 51-23-02, SRM 51-40-02, SRM 51-43-03 AND SRM 51-40-04.
